# SDR CA050826008

- Difficulty date: August 18, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,965 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2549170
- Part serial: BR43814
- Condition: Leaking
- Location: Power Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST INSPECTION GROUND RUNS, THE AIRCRAFT GOVERNOR WOULD NOT RECOVER FROM DROOPING OFF.  THE GOVENOR WAS REPLACED AND AIRCRAFT WAS RETURNED TO THE FLIGHTLINE.
